# SDR CALA2025041603894

- Difficulty date: April 13, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 80,841 hours, 33,788 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OFF-WING ESCAPE SLIDE, REMOVE {A3NB-25-3-6280} - PERFORMED INSTALLATION OF THE LOCK PIN ASSEMBLY IN THE INFLATION RESERVOIR OF THE RH OFFWING/EMERGENCY-EXIT-DOOR ESCAPE-SLIDE SYSTEMS IAW AMM TASK 25-62-00-481-001-A PERFORMED REMOVAL OF THE LOCK PIN ASSEMBLY FROM THE OFFWING/EMERGENCY-EXIT-DOOR ESCAPE-SLIDE SYSTEMS IAW AMM TASK 25-62-00-081-001-A
